Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Anti-social, angry, tired. Gained weight. Having extremely heavy periods. Reason?

I was social and now I am anti-social my boyfriend said I am no fun anymore. I feel angry and tired all the time. I am a student but studying is a struggle I do the minimum to get by. I have gained weight. I hate feeling like this and I am miserable. I also have been experiencing extremely heavy periods for the past year which are also draining.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand you have been gaining weight and having problem with your periods. I would recommend that you visit with a gynecologist since your problems may be related to your having a syndrome known as PCOS. I hope you don't however and your problem then can be treated easily by a psychiatrist. Please consult with one as soon as you can and I hope you find solution to your problems.

Take care and have a nice day !
Answered: Tue, 12 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor